The Andersen–Jessen theorem revisited

Schmidt, Klaus D.

Document Type: Article
Year of publication: 1987
The title of a journal, publication series: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 102
Issue number: 2
Page range: 351-361
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0305-0041 , 1469-8064
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item